Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 51, NWS Binghamton, NY

June 22, 2011Chenango County, Otsego County, New York

NWS Binghamton, NY issued this flash flood warning at Jun 22, 2011, 6:44 PM EDT for Chenango County, Otsego County, New York. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2011, 6:44 PM EDT (22:44 UTC)
Expired
Jun 22, 2011, 7:49 PM EDT
In force
65 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Chenango County, NY, Otsego County, NY

The radar

The Albany radar (KENX), 81 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 7:00 PM EDTFLASH FLOODNew Berlin, NYSEVERAL FLOODED ROADS... INCLUDING BUTTERMILK FALLS ROAD... HUNTS POND ROAD AND STATE HIGHWAY 8 AREAS FROM AROUND 7 TO 8 PM.
Jun 22, 7:15 PM EDTFLASH FLOODNew Lisbon, NYFLOODED ROADS AND A FEW WITH STRUCTURAL WASHOUT DAMAGE TO ROAD BED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WGUS51 KBGM 222244
FFWBGM
NYC017-077-230445-
/O.NEW.KBGM.FF.W.0051.110622T2244Z-110623T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
644 PM EDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CHENANGO COUNTY IN CENTRAL NEW YORK...
  CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 1245 AM EDT

* AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH VERY HEAVY RAIN BETWEEN NEW BERLIN AND MORRIS.
  THE STORM IS MOVING EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  BERLIN... MORRIS... HARTWICK.

RAINFALL TOTALS OF 2 TO 5 INCHES WILL CAUSE RAPID FLOODING OF 
STREAMS...CREEKS...AND POOR DRAINAGE AREAS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4247 7493 4248 7496 4246 7498 4248 7546
      4266 7547 4270 7484 4251 7484

$$

MSE
1 follow-up statement
496 
WGUS71 KBGM 222349
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
749 PM EDT WED JUN 22 2011

NYC017-077-222357-
/O.CAN.KBGM.FF.W.0051.000000T0000Z-110623T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-OTSEGO NY-
749 PM EDT WED JUN 22 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL OTSEGO AND
EAST CENTRAL CHENANGO COUNTIES...

THE STORM THAT PRODUCED HEAVY RAIN EARLIER THIS EVENING HAS MOVED 
SOUTHEAST OF THE WARNING AREA... AND THE WARNING HAS BEEN CANCELLED. 
ROAD WASHOUTS WERE REPORTED EARLIER THIS EVENING AROUND NEW BERLIN. 
EVEN THOUGH THE HEAVY RAIN HAS ENDED... TRAVELERS SHOULD WATCH FOR 
LINGERING FLOODING OR WASHED OUT ROADWAYS.

LAT...LON 4247 7493 4248 7496 4246 7498 4248 7546
      4266 7547 4270 7484 4251 7484

$$

MSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:06 PM EDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 22, 3:06 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
306 PM EDT WED JUN 22 2011

.SYNOPSIS...
A LARGE LOW PRESSURE AREA OVER THE GREAT LAKES WILL KEEP A
SOUTHERLY FLOW OF MOIST AN UNSTABLE AIR IN THE AREA INTO FRIDAY.
THIS FLOW OF AIR WILL TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE
AREA THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

UPR WRM FNT HAS PASSED THRU THE AREA BUT A CONVERGENT LL FLOW AND
BITS OF UPR ENERGY CONT TO PUSH THRU THE AREA. LOOKS AS THOUGH A
BRK IN THE ACTION OVER SW PA WITH SINKING AIR WILL BRING A
TEMPORARY END TO THE CRNT SHWRS AND STORMS THIS EVE. LTR
TNGT...ANOTHER WEAK SHRT WV ROTATES THRU THE LAKES TROF AND COULD
TRIGGER ADDITIONAL SHWRS AND STORMS LATE TNGT AND EARLY THU. MAIN
CNRN CONTS TO BE FLASH FLOODING WITH PWATS APRCHG 2 INCHES THIS
AFTN AND DEEP WRM CLD LYRS WITH WEAK STEERING CRNTS RESULTING IN
SLOW MVG AND TRAINING CELLS. AREA OF NE PA WILL BE MONITORED FOR
PSBL FLASH FLOOD WATCH.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

SLOW MVG UPR LOW OVER THE GREAT LAKES WILL KEEP A SLY FLOW IN THE
AREA THRU THE SHRT TERM. DEEP MOISTURE FLOW FROM THE GULF OF
MEXICO IN THE AREA TODAY WILL BE CUT OFF BY A DRY PUNCH ON THU SO
PWATS WILL DROP OFF AND FLOOD THREAT WILL GRADUALLY DIMINISH THRU
THE PD. STILL...WITH DEEP UPR LOW MVG IN AND PLENTY OF LL MOISTURE
AND INSTABILITY...SLOW MVG CONV WILL CONT TO BE A CNCRN AND THE
SOURCE FOR POTENTIAL LOCALIZED FLOODING. THREAT FOR SVR WILL CONT
INTO FRI UNTIL A COLD FNT PASSES. PRIMARY THREAT WILL BE WINDS
WITH THE STRENGHTENING SW FLOW AS THE UPR LOW APRCHS...BUT HAIL
ALSO WILL BECOME A CNRN WITH THE AFOREMENTIONED DRY PUNCH BRINGING
SOME MID LVL DRYING. SAT LOOKS COOLER AND UNSTABLE AS THE UPR
TROF LINE PASSES...WITH SHWRS AND ISLTD TRWS WITH HTG. MAIN SVR
THREAT WILL HAVE PASSED BY THEN...ALTHOUGH SOME HAIL WLD NOT BE
OUT OF THE QUESTION WITH THE COOLER AIR ALOFT.

MAX TEMPS HIGHLY DEPENDENT ON AFTN HTG BUT WITH ALL THE MOISTURE
AND THE UPR LOW...SUNSHINE SHD BE LIMITED. MODEL MACHINE GUID IN
PRETTY GOOD AGREMENT AND WERE NEAR PRVS FCST...GNRLY MAXING OUT IN
THE MID AND UPR 70...NEAR 80 OVER THE WYOMING VLY OF PA. NGTS WILL
BE MILD WITH CLDS AND LGT FOG.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
UPDATED AT 215 PM...
FOLLOWED HPC GUIDANCE CLOSELY DURING THIS PERIOD. UPPER LEVEL
LONGWAVE TROF SLOWLY EXITING OFF THE EAST COAST SUNDAY WITH A WEAK
COLD FRONT MOVING SOUTHEAST ACROSS NEW ENGLAND AND NY. HIGH PRESSURE
BUILDS IN MONDAY WITH AN UPPER LEVEL RIDGE TO THE WEST. SHORTWAVE
TUESDAY MAY HELP TRIGGER AN AFTERNOON SHOWER OR THUNDERSTORM. LOW
PRESSURE MOVES UP THE OHIO VALLE INTO WESTERN PA AND NY ON
WEDNESDAY MAY BRING SCATTERED SHOWERS.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
UPDATED AS OF 2 PM WED... GENERALLY VFR WITH SCATTERED AREAS OF
MVFR CIGS AND VSBYS 3 TO 5 SM IN SHRA AND LIGHT FOG OR HAZE.
ISOLATED TSTMS THROUGH 22Z. ISOLATED SHOWERS ARE POSSIBLE AFTER
22Z. AREAS OF MVFR VSBY IN HAZE AND LIGHT FOG IS EXPECTED TO
CONTINUE AND INCREASE INTO THE OVERNIGHT HOURS WITH LOCAL IFR FOG
BETWEEN 09Z AND 15Z THU. MVFR CIGS AND SHOWERS WILL CONTINUE THU.

WINDS WILL BE LIGHT AND VARIABLE OVERNIGHT AND S 5 TO 10 KT THU.

OUTLOOK...

FRIDAY THROUGH SATURDAY...PERIODS OF MVFR...IN SCATTERED TO
WIDESPREAD SHOWERS AND THUNDERSTORMS.

SUNDAY AND MONDAY...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...BMW
AVIATION...BMW
Hazardous weather outlook, Jun 22, 3:24 PM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
324 PM EDT WED JUN 22 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-231930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
324 PM EDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ABUNDANT MOISTURE AND INSTABILITY IS OVER THE AREA TODAY. SLOW
MOVING THUNDERSTORMS WITH HEAVY RAIN WILL BRING THE THREAT OF
FLASH FLOODING. THERE IS ALSO A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS
DAMAGING CONVECTIVE WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL CONTINUE TO BE A THREAT INTO FRIDAY...WITH THE
SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 22, 2:52 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
252 PM EDT WED JUN 22 2011

NYZ062-PAZ040-044-048-072-222015-
LACKAWANNA PA-PIKE PA-SULLIVAN NY-WAYNE PA-
252 PM EDT WED JUN 22 2011

...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT NORTHWESTERN
   PIKE...SOUTHERN LACKAWANNA...SOUTHERN WAYNE AND SULLIVAN
   COUNTIES...

* AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SERIES OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THE STORMS
  WERE LOCATED FROM MOSCOW TO HAWLEY TO NARROWSBURG AND WERE MOVING
  NORTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MOSCOW... HAWLEY... NARROWSBURG... AND MONTICELLO THROUGH 4 PM.

RAINFALL TOTALS OF 2 TO 4 INCHES WILL BE ENOUGH TO CAUSE MINOR
FLOODING IN POOR DRAINAGE AREAS.

LAT...LON 4121 7560 4142 7572 4186 7486 4171 7451
      4165 7439

MSE
Special weather statement, Jun 22, 3:28 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 PM EDT WED JUN 22 2011

NYZ045-046-057-222100-
CHENANGO NY-DELAWARE NY-OTSEGO NY-
328 PM EDT WED JUN 22 2011

...THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT NORTHWESTERN
DELAWARE...OTSEGO AND SOUTHEASTERN CHENANGO COUNTIES...

* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
  THE LINE WAS LOCATED FROM NEAR SIDNEY... TO WELLS BRIDGE... TO
  COOPERSTOWN AND WAS MOVING NORTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SIDNEY... ONEONTA... AND COOPERSTOWN THROUGH 5 PM EDT.

RAINFALL AMOUNTS OF 2 TO 4 INCHES IN THESE STORMS WILL BE ENOUGH TO
CAUSE MINOR FLOODING IN POOR DRAINAGE AREAS.

LAT...LON 4252 7470 4249 7468 4220 7551 4232 7561
      4288 7501 4283 7490 4290 7488 4289 7482
      4269 7464 4262 7463

MSE
Special weather statement, Jun 22, 4:59 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
459 PM EDT WED JUN 22 2011

NYZ046-057-222200-
DELAWARE NY-OTSEGO NY-
459 PM EDT WED JUN 22 2011

...THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT NORTHERN DELAWARE
AND SOUTHWESTERN OTSEGO COUNTIES THROUGH 6 PM...

* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN.  THIS
  STORM WAS LOCATED FROM NEAR SIDNEY CENTER TO MERIDALE AND WAS
  MOVING NORTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR SIDNEY CENTER AND MERIDALE
  THROUGH 6 PM.

2 TO 4 INCHES OF RAIN WILL BE ENOUGH TO CAUSE MINOR FLOODING IN POOR
DRAINAGE AREAS.

LAT...LON 4215 7535 4225 7542 4231 7542 4235 7540
      4259 7478 4253 7469 4251 7470 4243 7461
      4238 7450 4237 7451

MSE
Special weather statement, Jun 22, 5:07 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
507 PM EDT WED JUN 22 2011

NYZ062-PAZ040-048-072-222200-
PIKE PA-SULLIVAN NY-WAYNE PA-
507 PM EDT WED JUN 22 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE...NORTHERN PIKE AND
SOUTHERN SULLIVAN COUNTIES...

* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN AFFECTING THE
  AREA. LOCATIONS WITHIN THESE STORMS INCLUDED LORDS VALLEY...
  GLEN SPEY... NARROWSBURG AND MONTICELLO.

* THE STRONG THUNDERSTORM WILL MOVE SLOWLY EAST ACROSS THE AREA
  THROUGH 6 PM. RAINFALL AMOUNTS OF 2 TO 4 INCHES IN 3 HOURS WILL
  OCCUR IN SOME LOCATIONS.

RAINFALL OF 2 TO 4 INCHES IN 3 HOURS WILL BE ENOUGH TO CAUSE MINOR
FLOODING IN POOR DRAINAGE AREAS.

LAT...LON 4156 7443 4150 7448 4149 7475 4144 7476
      4143 7473 4140 7473 4136 7468 4134 7475
      4129 7482 4126 7505 4138 7542 4166 7516
      4178 7454 4175 7456 4164 7438 4159 7436

MSE
Local storm report, Jun 22, 5:12 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            BAINBRIDGE              42.30N  75.48W
06/22/2011                   CHENANGO           NY   EMERGENCY MNGR

            COUNTY ROUTE 38 FLOODED. MULTIPLE TOWN ROADS ALSO
            FLOODED AND CLOSED

&&

JML
Special weather statement, Jun 22, 6:23 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
623 PM EDT WED JUN 22 2011

NYZ045-046-222315-
CHENANGO NY-OTSEGO NY-
623 PM EDT WED JUN 22 2011

...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT CENTRAL OTSEGO
AND EAST CENTRAL CHENANGO COUNTIES THROUGH 730 PM...

* AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A THUNDERSTORM WITH VERY HEAVY RAIN FROM NORTH NORWICH TO NEW BERLIN
  TO NEW LISBON TO MOUNT VISION. THE STORM WAS MOVING EAST AT 15
  MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NORTH NORWICH... NEW BERLIN... NEW LISBON AND MOUNT VISION THROUGH
  730 PM EDT.

2 TO 3 INCHES OF RAIN IN 3 HOURS WILL BE ENOUGH TO CAUSE MINOR
FLOODING IN POOR DRAINAGE AREAS.

LAT...LON 4270 7488 4248 7495 4254 7566 4266 7562

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:20 AM EDTSpecial Weather StatementBGMTioga55 min
Jun 22, 12:25 AM EDTSevere Thunderstorm WarningBGMBroome, Tioga22 min
Jun 22, 2:14 AM EDTSpecial Weather StatementBGMSteuben46 min
Jun 22, 3:56 AM EDTSpecial Weather StatementBGMSteuben49 min
Jun 22, 5:06 AM EDTSpecial Weather StatementBGMCortland, Madison, Onondaga54 min
Jun 22, 5:08 AM EDTSpecial Weather StatementBGMBroome, Tioga67 min
Jun 22, 6:49 AM EDTSpecial Weather StatementBGMDelaware, Oneida, Otsego, Sullivan56 min
Jun 22, 7:58 AM EDTSpecial Weather StatementBGMSullivan47 min
Jun 22, 8:24 AM EDTFlash Flood WarningBGMSullivan2 hr
Jun 22, 2:31 PM EDTSpecial Weather StatementBGMChenango89 min
Jun 22, 2:52 PM EDTSpecial Weather StatementBGMSullivan83 min
Jun 22, 3:28 PM EDTSpecial Weather StatementBGMOtsego92 min
Jun 22, 4:59 PM EDTSpecial Weather StatementBGMDelaware61 min
Jun 22, 5:07 PM EDTSpecial Weather StatementBGMSullivan53 min
Jun 22, 6:23 PM EDTSpecial Weather StatementBGMOtsego52 min

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.